# SDR YENA201711110891

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE CABIN FLOORBEAM Y765, 5 INCHES AFT OF FRAME 66.   REMOVED CORROSION AND FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-00-14-283-002,  REMOVED AND REPLACED THE FLOORBEAM.
